Beniamino Segre
Acta Arithmetica (1985)
- Volume: 45, Issue: 1, page 1-3
- ISSN: 0065-1036
Access Full Article
topHow to cite
topTallini, Giuseppe. "Beniamino Segre." Acta Arithmetica 45.1 (1985): 1-3. <http://eudml.org/doc/205952>.
@article{Tallini1985,
author = {Tallini, Giuseppe},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {1-3},
title = {Beniamino Segre},
url = {http://eudml.org/doc/205952},
volume = {45},
year = {1985},
}
TY - JOUR
AU - Tallini, Giuseppe
TI - Beniamino Segre
JO - Acta Arithmetica
PY - 1985
VL - 45
IS - 1
SP - 1
EP - 3
LA - eng
UR - http://eudml.org/doc/205952
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.